# SDR SWIA201335539

- Difficulty date: December 7, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 28,443 hours, 24,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT NEAR LAVATORY IS BURNED OUT.  FLT 6272 RELAMPED.
